Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 37, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 1, 2007, 6:56 PM EDT for Lake County, Ohio. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2007, 6:56 PM EDT (22:56 UTC)
- Expired
- May 1, 2007, 8:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Lake County, OH
The radar
The Cleveland radar (KCLE), 63 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:05 PM EDT | HAIL 0.75 | Painesville, OH | |
| May 1, 7:07 PM EDT | HAIL 0.75 | 3 Ne Mentor, OH | |
| May 1, 7:08 PM EDT | HAIL 1 | Mentor, OH | |
| May 1, 7:10 PM EDT | HAIL 0.75 | Willoughby, OH | |
| May 1, 7:12 PM EDT | HAIL 1 | 6 N Chardon, OH | |
| May 1, 7:15 PM EDT | HAIL 0.88 | 5 Se Painesville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 4:22 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1863 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 012255
SVRCLE
OHC085-020000-
/O.NEW.KCLE.SV.W.0037.070501T2256Z-070502T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
656 PM EDT TUE MAY 1 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL 800 PM EDT
* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF PAINESVILLE...AND MOVING SOUTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PERRY
AND MADISON
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO.
LAT...LON 4185 8102 4166 8146 4157 8148 4159 8133
4173 8100
$$1 follow-up statement
000
WWUS51 KCLE 012359
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
759 PM EDT TUE MAY 1 2007
OHC085-020009-
/O.EXP.KCLE.SV.W.0037.000000T0000Z-070502T0000Z/
LAKE OH-
759 PM EDT TUE MAY 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR LAKE COUNTY EXPIRES AT 800 PM
EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO.
LAT...LON 4185 8102 4166 8146 4157 8148 4159 8133
4173 8100
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:30 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 1, 3:30 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EDT TUE MAY 1 2007 .SHORT TERM/TONIGHT THROUGH THURSDAY NIGHT/... SURFACE LOW NEAR SOUTHBEND WILL MOVE ALONG THE FRONT AS PLANNED. THE RUC HAS THE LOW FARTHER NORTH. THE ACTIVITY SHOULD CONTINUE TO INTENSIFY THIS EVENING AS TEMPERATURES HAVE WARMED. DEW POINTS ON THE INCREASE...CAPES WILL BE OVER 1500...IT LOOKS LIKE WIND AND HAIL THREAT. THE THREAT OF TORNADOES STILL SEEMS OK WITH BULK SHEAR IN THE 0-1KM ABOVE 20 KNOTS AND WITH THE WARM FRONT LAYING ACROSS THE AREA. AS THE LOW MOVES EAST THE TROF TO THE WEST SHOULD HAVE SOME ACTIVITY ON. THE STRONGEST WEATHER SHOULD BE GONE BY MIDNIGHT IF NOT SOONER FROM THE FORECAST AREA. AT THIS TIME FLOOD GUIDANCE FOR AN HOUR IS OVER 1 INCH. THIS SITUATIONS WILL HAVE TO BE MONITORED ESPECIALLY CLOSE TO THE LOW MAINLY THE EASTERN PORTION OF THE FORECAST AREA. THE AIRMASS WILL DRY OUT QUICKLY...PRECIPITATION WISE...HOWEVER...THE MODELS GFS AND NAM TRYING TO INDICATE SOME LOW CLOUDS WHICH IS TYPICAL AFTER A FROPA...THEN THE AIRMASS WILL DRY OUT FOR WEDNESDAY NIGHT WITH MOSTLY CLEAR SKIES. THURSDAY AND THURSDAY NIGHT WILL BE DRY. THE BIG CONCERN WEDNESDAY NIGHT AND THURSDAY NIGHT WILL BE THE FROST THREAT. AT THIS TIME ON THE EDGE WITH A PRESSURE GRADIENT...WILL HAVE TO MONITOR IT. GUIDANCE MINS TONIGHT LOOK OK...MAV COULD BE A LITTLE WARM. HIGHS ON WEDNESDAY ARE INTERESTING. ALL THE LOCAL STUDIES SAY COOL...WENT A FEW DEGREES COLDER THAN GUIDANCE. WITH HIGH PRESSURE IN CONTROL WEDNESDAY NIGHT WENT COOLER THAN GUIDANCE. THE BEST CHANCE FOR FROST WOULD BE INLAND NW PA. ON THURSDAY WITH A STRONG NE FLOW OFF LAKE ERIE TEMPERATURES WILL BE COOL EVEN WITH 850 MB WARMING. THURSDAY NIGHT MAV GUIDANCE LOOKS GOOD WITH THE COOLEST TEMPERATURES EAST BASED ON LOCATION OF THE HIGH. && .LONG TERM/FRIDAY THROUGH TUESDAY/... HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER THROUGH TUESDAY...ALL MODELS AGREE. THE HIGH DOESNT MOVE MUCH BUT TEMPERATURES WILL SLOWLY MODERATE. THE MODELS TRY TO INCREASE THE MOISTURE ON TUESDAY AS A SHORT WAVE IN THE NORTHWEST FLOW MOVES ACROSS THE AREA. AT THIS TIME SINCE IT IS DAY 7 WILL KEEP IT DRY. WENT A LITTLE COOLER THAN GUIDANCE FOR LOWS FRIDAY AND SATURDAY WITH THE HIGH IN PLACE AND THE LOW DEW POINTS. WILL HAVE TO MONITOR THE SITUATION AS WE GET CLOSER FOR THE THREAT OF FROST. && .AVIATION/18Z-18Z/... LOW PRES MOVG FM NR SBN EWRD ALG THE SRN SHORE OF LERI THIS EVE WL PULL A CDFNT TRAILING THE LOW SE ACRS INLAND AREAS FIRST HALF OF TNGT. UNSTBL AMS AND SUPPORTING GUD WND SHEAR WL LEAD TO POTENTIAL FOR STG TO LOCALLY SVR TSRA. WNDS GUSTING TO 50KT OR MORE ARE POSSIBLE LATE THIS AFTN THRU EVE. TRYING TO TIME WHEN AND WHERE TSRA WL OCCUR WL BE TOUGH AS DYNAMICS MAY ALLOW FOR CONVECTION TO DVLP ALMOST ANYWHERE BUT AT TAF ISSUE TIME WL TRY AND BEST REFLECT SOME TYPE OF TIMING FM NW TO SE DUE TO PASSAGE OF LOW AND CDFNT. LLVL MSTR IS SHOWN TO RMN WIDESPREAD OVR AREA LATE TNGT INTO WED MORN WITH GUIDANCE HINTING AT LOW STRATUS CLDS VERSUS FOG AS WNDS STAY UP ENUF TO LEAN THE BALANCE TOWARD MORE STRATUS THAN FOG. WL TAKE A STAB AND GO FOR CIGS OF HI END IFR DURG THIS PD AS THE SHALLOW COOL AIR MOVS IN. CIGS SHUD START TO BREAK UP BY LATE WED MORN AS AMS MIXES WITH DRIER AIR ABV THE BNDRY LYR. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. && SHORT TERM...KIELTYKA LONG TERM...KIELTYKA AVIATION...ADAMS
Hazardous weather outlook, May 1, 2:18 PM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 218 PM EDT TUE MAY 1 2007 LEZ145>149-164>169-OHZ010>014-020>023-031>033-038-047-089-PAZ001>003- 021830- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-WILLOWICK TO GENEVA- ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-THE- LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK- MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 218 PM EDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS EVENING ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA. LOW PRESSURE OVER IOWA WILL MOVE ACROSS NORTHERN OHIO THIS AFTERNOON AND INTO CENTRAL PENNSYLVANIA TONIGHT. A WARM FRONT EXTENDING SOUTHEAST FROM THE LOW WILL MOVE NORTH ACROSS THE AREA THIS AFTERNOON. AS THIS HAPPENS...THUNDERSTORMS ARE EXPECTED TO DEVELOP. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LEZ142>144-162-163-OHZ003-006>009-017>019-027>030-036-037-021830- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-MARION-MORROW- 218 PM EDT TUE MAY 1 2007 ...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH LOW PRESSURE OVER IOWA WILL MOVE ACROSS NORTHERN OHIO THIS AFTERNOON AND INTO CENTRAL PENNSYLVANIA TONIGHT. A WARM FRONT EXTENDING SOUTHEAST FROM THE LOW WILL MOVE NORTH ACROSS THE AREA THIS AFTERNOON. AS THIS HAPPENS...THUNDERSTORMS ARE EXPECTED TO DEVELOP. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, May 1, 3:31 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL WATERVILLE 41.50N 83.73W
05/01/2007 E0.75 INCH LUCAS OH TRAINED SPOTTER
&&
WILLARDLocal storm report, May 1, 3:41 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
341 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 8 N BOWLING GREEN 41.49N 83.65W
05/01/2007 E0.88 INCH WOOD OH TRAINED SPOTTER
&&
KIELTYKALocal storm report, May 1, 3:46 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 8 N BOWLING GREEN 41.49N 83.65W
05/01/2007 E1.00 INCH WOOD OH TRAINED SPOTTER
&&
KIELTYKALocal storm report, May 1, 4:23 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
423 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL WOODVILLE 41.45N 83.36W
05/01/2007 E0.75 INCH SANDUSKY OH TRAINED SPOTTER
0410 PM HAIL FREMONT 41.35N 83.11W
05/01/2007 E0.75 INCH SANDUSKY OH AMATEUR RADIO
&&
ASTIFANLocal storm report, May 1, 4:41 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT TUE MAY 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL WOODVILLE 41.45N 83.36W
05/01/2007 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
0414 PM HAIL WOODVILLE 41.45N 83.36W
05/01/2007 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
0415 PM HAIL FREMONT 41.35N 83.11W
05/01/2007 E0.75 INCH SANDUSKY OH TRAINED SPOTTER
0416 PM HAIL WOODVILLE 41.45N 83.36W
05/01/2007 E1.25 INCH SANDUSKY OH TRAINED SPOTTER
0417 PM HAIL FREMONT 41.35N 83.11W
05/01/2007 E1.25 INCH SANDUSKY OH TRAINED SPOTTER
0418 PM HAIL FREMONT 41.35N 83.11W
05/01/2007 E0.88 INCH SANDUSKY OH TRAINED SPOTTER
0421 PM HAIL FREMONT 41.35N 83.11W
05/01/2007 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
0437 PM HAIL CLYDE 41.31N 82.98W
05/01/2007 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
&&
LEINSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:11 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 64 min |
| May 1, 3:40 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 80 min |
| May 1, 3:48 PM EDT | Tornado Warning | CLE | Sandusky, Wood | 42 min |
| May 1, 4:07 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 53 min |
| May 1, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 67 min |
| May 1, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Sandusky | 75 min |
| May 1, 4:35 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 25 min |
| May 1, 4:43 PM EDT | Special Marine Warning | CLE | 92 min | |
| May 1, 4:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 36 min |
| May 1, 4:55 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 50 min |
| May 1, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 60 min |
| May 1, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake | 58 min |
| May 1, 5:08 PM EDT | Tornado Warning | CLE | Lucas, Wood | 52 min |
| May 1, 5:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain | 56 min |
| May 1, 5:28 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 52 min |
| May 1, 5:34 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 71 min |
| May 1, 5:37 PM EDT | Tornado Warning | CLE | Ashland | 53 min |
| May 1, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 64 min |
| May 1, 5:45 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 60 min |
| May 1, 5:56 PM EDT | Tornado Warning | CLE | Lucas, Wood | 64 min |
| May 1, 6:08 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 82 min |
| May 1, 6:26 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| May 1, 6:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 46 min |
| May 1, 6:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 57 min |
| May 1, 6:37 PM EDT | Special Marine Warning | CLE | 113 min | |
| May 1, 6:41 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 64 min |
| May 1, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 61 min |
| May 1, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 60 min |
| May 1, 6:50 PM EDT | Flash Flood Warning | CLE | Wayne | 4 hr |
| May 1, 6:51 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 54 min |
| May 1, 6:54 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 66 min |
| May 1, 7:00 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 30 min |
| May 1, 7:03 PM EDT | Flash Flood Warning | CLE | Ashland | 4 hr |
| May 1, 7:07 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 53 min |
| May 1, 7:10 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 65 min |
| May 1, 7:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 60 min |
| May 1, 7:17 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Wyandot | 48 min |
| May 1, 7:26 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| May 1, 7:34 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 56 min |
| May 1, 7:47 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| May 1, 7:50 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.